# SDR 2019F00004

- Difficulty date: January 6, 2019
- Submitted: February 5, 2019
- Operation: General aviation
- Make and model: Boeing 737-300
- Aircraft serial: 2449
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Switch
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 PACK TRIP OFF WITH NO SUCCESSFUL RESET. HAS BEEN CLEANED OVERHEAT SWITCH ON CONTROL CABIN TEMPERATURE SENSOR AND RESET PACK TRIP OFF LT IAW AMM 21-61-00.
